A transformation of the system of differential equations of a perturbed motion in the critical case with an even number of zero roots
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1968), pp. 41-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_11_a4,
author = {A. N. Veissenberg},
title = {A~transformation of the system of differential equations of a~perturbed motion in the critical case with an even number of zero roots},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {41--47},
year = {1968},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_11_a4/}
}
TY - JOUR AU - A. N. Veissenberg TI - A transformation of the system of differential equations of a perturbed motion in the critical case with an even number of zero roots JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1968 SP - 41 EP - 47 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1968_11_a4/ LA - ru ID - IVM_1968_11_a4 ER -
%0 Journal Article %A A. N. Veissenberg %T A transformation of the system of differential equations of a perturbed motion in the critical case with an even number of zero roots %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1968 %P 41-47 %N 11 %U http://geodesic.mathdoc.fr/item/IVM_1968_11_a4/ %G ru %F IVM_1968_11_a4
A. N. Veissenberg. A transformation of the system of differential equations of a perturbed motion in the critical case with an even number of zero roots. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1968), pp. 41-47. http://geodesic.mathdoc.fr/item/IVM_1968_11_a4/